Alert archive / Colorado / Special Weather Statements in 2021
Special Weather Statement, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this special weather statement at Jul 31, 2021, 2:39 AM MDT for Logan County, Colorado. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 31, 2021, 2:39 AM MDT (08:39 UTC)
- Expired
- Jul 31, 2021, 3:30 AM MDT
- In force
- 51 min
- Issued by
- NWS Denver/Boulder, CO
County Logan County, CO
The radar
The Cheyenne radar (KCYS), 173 km from the middle of the area, began a volume at 08:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 8.7 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 553 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 2602 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
779
WWUS85 KBOU 310839
SPSBOU
Special Weather Statement
National Weather Service Denver CO
239 AM MDT Sat Jul 31 2021
COZ048-050-051-310930-
Phillips County CO-Sedgwick County CO-Logan County CO-
239 AM MDT Sat Jul 31 2021
...SPECIAL WEATHER STATEMENT...
At 236 AM MDT, Doppler radar was tracking a strong thunderstorm near
Crook, or 22 miles south of Sidney, moving northeast at 55 mph.
Half inch hail, winds in excess of 30 mph and locally heavy
rainfall, up to one half inch in 30 minutes, will be possible with
this storm.
Locations impacted include...
Haxtun, Fleming, Sedgwick, Crook, St Petersburg, Proctor, Twin
Buttes, Fairfield and Marks Butte.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare for sudden gusty winds. Secure loose objects and move to a
safe shelter inside a building or vehicle.
Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.
&&
LAT...LON 4069 10302 4100 10303 4100 10247 4056 10252
4054 10284
TIME...MOT...LOC 0836Z 240DEG 48KT 4082 10283
$$
COOPERWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this special weather statement went out at Jul 30, 8:22 PM MDT, 6 hours 17 minutes earlier.
Area forecast discussion, Jul 30, 8:22 PM MDT, 6 hours 17 minutes before
Area Forecast Discussion National Weather Service Denver/Boulder CO 822 PM MDT Fri Jul 30 2021 .UPDATE... Issued at 822 PM MDT Fri Jul 30 2021 ...FLASH FLOOD THREAT REMAINS OVERNIGHT AND THROUGH SATURDAY... Unfortunately, it looks like we're just getting started with this heavy rain event. We have to get through the next 24 hours before things may improve with regard to flash flooding. One large batch of convection with heavy rainfall already spread across the Cameron Peak Burn area and then work southward across portions of the I-25 Corridor. That area has generally weakened over the last hour or so, but now more strong storms with heavy rain are moving slowly north from the Palmer Divide area. There are various solutions to this convective complex, and some are not good. The atmosphere continues to juice up this evening with likely a substantial increase in Precipitable Water. 00Z Denver sounding was up to 1.09", and that was before the surge of deeper low level moisture. We're probably closer to 1.25-1.3" now, or near the 99th percentile from historical perspectives. Thus, with all the favorable ingredients for heavy rain in place including a deepening warm cloud depth and more efficient/warm rain process, we could see flash flooding remain a problem along the Front Range overnight. That could even be enhanced by a mesoscale convective vortex which is hinted at by some of the Hi Res models like HRRR, while NAMNest produces some rather amazing rainfall totals of several inches along the Front Range. This gives us strong concerns for additional flooding. The one thing that's not as favorable for heavy rain is the current low level northwest wind off the foothills. We still can't be sure what evolves overnight, but certainly there's potential we're getting into a long-lived heavy rain event and dangerous flash flood threat for the Front Range. Flash Flood Watches will remain in effect for the Mountains, Foothills, and I-25 Front Range Urban Corridor through the night, and all the way through Saturday evening. && .SHORT TERM...(This evening through Saturday) Issued at 300 PM MDT Fri Jul 30 2021 Main concern through tonight and all of tomorrow will be threat of flash flooding. We're seeing storms with heavy rainfall unfortunately developing in the burn areas this afternoon and that will continue into this evening. We're currently loading up the precipitable water across the mountains and Front Range, and that will only increase through the evening with a surge of moist north/northeast flow from a combination of convective outflows and an embedded front pushing across the plains this evening. There is still considerable uncertainty as to how this all unfolds and what this means for heavy precipitation and flash flood threat. Convective allowing models (CAMs) have been all over the place and understandably so. There is not much forcing and CAMs really struggle with these scenarios. Thus, an ingredients based approach to this forecast is optimal. Regarding those ingredients, we'll have everything in place for locally heavy rainfall and a flash flood threat, including; Precipitable water values reaching close to the 99th percentile (around 1.30 inches for Denver), very slow storm motions given lack of steering winds, warm cloud depth growing to around 6000 feet (but could be more if we fully saturate), and a push of weak but deepening upslope winds tonight. Stronger storms are already putting down 1-2 inches of rain in an hour, and intensities could get even higher with the environment only becoming more favorable through late tonight and tomorrow. One of the biggest questions surrounds the exact evolution and when/if we get stronger convection on the adjacent plains. Right now, we're still capped from the upper level ridge and drying/subsidence noted on water vapor imagery, but this could very well change by late evening with a north/easterly low level push. If that's enough to spark convection, then the threat for flash flooding would occur overnight in/near the Front Range. Latest HRRR is trying to come around to this while Canadian has been very consistent. Even the NAM/NAMNest are showing hints of this potential. If we don't get heavier rainfall tonight, then we may end up more likely to get heavy rain and local flash flooding Saturday as we destabilize slightly. If we do get more rain tonight, then we could very well stay too stable to fire things up again (at least across the plains) on Saturday. From above, ingredients are even better tomorrow, depending on tonight's evolution. As a result, the long duration Flash Flood Watch for this event from tonight through Saturday evening seems appropriate. .LONG TERM...(Saturday night through Friday) Issued at 159 PM MDT Fri Jul 30 2021 Precipitation should be on the downswing Saturday night, with just a few lingering showers expected during the overnight hours. Our moisture does decrease a little bit during the day on Sunday, with cooler and more stable air also expected. Still, PWATs are still near or above an inch, and there's just enough instability across the high country for another day of slow moving thunderstorms. Storm coverage should be a little lower than today/tomorrow, especially across Larimer county. Monday could see another round of potentially heavy rainfall across most of our forecast area, with precipitable water amounts well above normal. There is some question as to how much instability will be available in the area, but heavy rain will be a distinct possibility across the Foothills and mountains. Tuesday appears to be our last chance for heavy rainfall before a warming and drying trend begin. Mixing ratios are still 7g/kg and PWATs above an inch, with models also suggesting better instability in the afternoon. Storm motions may be a touch faster overall, but there is certainly potential for additional heavy rains. Warmer temperatures are expected for Wednesday and beyond. At least a little moisture is projected to remain trapped under the upper level ridge. Expect temperatures to slowly make it into the 90s by next weekend, with slight chances or chances of afternoon storms each afternoon over the higher terrain. && .AVIATION...(For the 00Z TAFS through 00Z Saturday evening) Issued at 822 PM MDT Fri Jul 30 2021 Main concern will be showers and thunderstorms with locally heavy rain, variable gusty winds, and reduced visibility and lower ceilings. Main threat of that would be from now through 06Z, although some showers/isolated storms possible after that. If showers persist, then lower ceilings will develop as well with a moistening of the boundary layer and possible MVFR conditions. Northwest winds should mostly prevail overnight before turning more northeasterly Saturday. && .HYDROLOGY... Issued at 822 PM MDT Fri Jul 30 2021 The threat of flash flooding will continue overnight and through much of Saturday. Storm coverage will remain relatively high with increasing moisture, and intensity of storms will be strong with increasing rainfall efficiency due to moistening low levels and warm cloud depths (up to 6000 feet, but possibly up to 8000 feet depending on low level saturation). Stronger storms are already producing 1-2 inches of rain in an hour, and thus a considerable flash flood threat. We may very well see locally heavy rain continue overnight along the Front Range, focusing in/near the foothills and I-25 Corridor. A very efficient warm rain process is expected as showers and storms are persisting. This coincides with precipitable water values increase to the 99th percentile and a deep warm cloud depth/efficient rainfall process. We'll also develop a weak but deepening upslope overnight into Saturday morning which would help precipitation production and anchoring to the Front Range. More widespread flooding potential would develop if a mesoscale convective vortex develops which is indeed possible given the existing amount of convection. That heavy rain and flash flood threat may very well last through the day Saturday, as ingredients are even better tomorrow, depending on tonight's evolution. As a result, the long duration Flash Flood Watch for this event from tonight through Saturday evening seems appropriate. The flash flood threat should remain limited for most of our burn areas on Sunday, with less moisture and more stable air overhead. Nonetheless, PWATs will still be above normal and there should be enough instability around in the high country to see isolated to scattered thunderstorms. Mean flow is still very weak, and slow moving thunderstorms still could produce briefly heavy rain across the burn areas through the afternoon. Moisture increases again on Monday, with more robust thunderstorm development possible during the day. Storm chances continue Tuesday, with moisture decreasing only slightly. We'll have to watch both of these days closely as well, with mean winds still fairly slow. As noted in previous discussions, the repeated heavy rainfall over several days could lead to much more sensitive soils. A warmer and drier pattern begins to take over by the middle of the week, which should decrease the flash flooding threat substantially. && .BOU WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Saturday evening for COZ030>041-043. && UPDATE...Barjenbruch SHORT TERM...Barjenbruch LONG TERM...Hiris AVIATION...Barjenbruch HYDROLOGY...Barjenbruch/Hiris
Hazardous weather outlook, Jul 30, 11:12 AM MDT, 15 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Denver/Boulder CO 1112 AM MDT Fri Jul 30 2021 COZ030>051-311715- Jackson County Below 9000 Feet- West Jackson and West Grand Counties Above 9000 Feet- Grand and Summit Counties Below 9000 Feet- South and East Jackson/Larimer/North and Northeast Grand/ Northwest Boulder Counties Above 9000 Feet- South and Southeast Grand/West Central and Southwest Boulder/ Gilpin/Clear Creek/Summit/North and West Park Counties Above 9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet- Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet- Central and Southeast Park County- Larimer County Below 6000 Feet/Northwest Weld County- Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County- Elbert/Central and East Douglas Counties Above 6000 Feet- Northeast Weld County-Central and South Weld County-Morgan County- Central and East Adams and Arapahoe Counties- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- Logan County-Washington County-Sedgwick County-Phillips County- 1112 AM MDT Fri Jul 30 2021 ...FLASH FLOOD WATCH FOR THE MOUNTAINS, FOOTHILLS, AND I-25 URBAN CORRIDOR THROUGH SATURDAY EVENING... This hazardous weather outlook is for northeast and north central Colorado. .DAY ONE...This Afternoon and Tonight There will be an elevated threat of flash flooding across the mountains, foothills, and I-25 Urban Corridor. The main threat this afternoon and early evening will be across the burn areas, but may then shift to the rest of the foothills and portions of the I-25 Urban Corridor overnight. Stronger storms will be capable of producing 1-2 inches of rain in less than an hour, and there may be repeated showers and storms into Saturday. Avoid burn areas and flood prone areas this weekend. Have multiple ways to receive a warning, including television, weather radio, phone, internet, social media, and friends and family. Be ready to take action and move to higher ground if you live in a flood prone area, and never drive into flooded roads. .DAYS TWO THROUGH SEVEN...Saturday through Thursday The threat of flash flooding will be elevated on Saturday. A cold front will push into the Front Range from the east coupled with a surge of monsoon moisture over the region. The burn areas in the mountains and foothills will be most susceptible to the flooding impacts, however the I-25 Corridor and adjacent plains may also see heavy rain and localized flooding. The chance of showers and thunderstorms will decrease across the plains and I-25 Corridor early next week, but there will still be heavy rainfall possible along with the threat of flash flooding in the burn areas. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today or tonight, but rainfall reports or any reports of flooding would be greatly appreciated.
In the hours before
Local storm report, Jul 30, 8:56 PM MDT, 5 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
856 PM MDT FRI JUL 30 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM FLASH FLOOD 4 SSE BUCKHORN MOUNTAIN 40.56N 105.30W
07/30/2021 LARIMER CO LAW ENFORCEMENT
WASHOUTS OF ROADS AND DRIVEWAYS CROSSING
BUCKHORN CREEK NORTH OF STRINGTOWN GULCH
ROAD.
&&Local storm report, Jul 30, 10:57 PM MDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
1057 PM MDT FRI JUL 30 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM FLASH FLOOD 2 SE ERIE 40.00N 105.02W
07/30/2021 WELD CO PUBLIC
SOCIAL MEDIA POST. CAR STUCK IN FLOODED
INTERSECTION OF MOUNTAIN VIEW BLVD AND
RIDGEVIEW DRIVE. RAIN GAGES INDICATE 3.5 TO
4.5 INCHES OF RAIN HAD FALLEN JUST NORTHWEST
OF THE AREA.
&&
FMCSpecial weather statement, Jul 30, 11:17 PM MDT, 3 hours 22 minutes before
Special Weather Statement
National Weather Service Denver CO
1117 PM MDT Fri Jul 30 2021
COZ043-044-310545-
Central and South Weld County CO-Morgan County CO-
1117 PM MDT Fri Jul 30 2021
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WELD AND NORTHWESTERN
MORGAN COUNTIES UNTIL 1145 PM MDT...
At 1116 PM MDT, Doppler radar was tracking a strong thunderstorm near
Riverside Reservoir, or 23 miles west of Fort Morgan, moving
northeast at 20 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Jackson Reservoir, Riverside Reservoir and Orchard.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4043 10391 4026 10427 4036 10440 4053 10419
4052 10406
TIME...MOT...LOC 0516Z 232DEG 19KT 4037 10422
DANIELSONLocal storm report, Jul 30, 11:31 PM MDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
1131 PM MDT FRI JUL 30 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM FLASH FLOOD 2 SE ERIE 40.00N 105.02W
07/30/2021 WELD CO EMERGENCY MNGR
RESCUE OF PERSONS IN A CAR WHICH WAS CAUGHT
IN FLOODWATERS AT THE INTERSECTION OF HWY 7
& MOUNTAIN VIEW BLVD. THERE WERE ALSO A
COUPLE OF FLOODED BASEMENTS IN THE AREA.
1030 PM FLASH FLOOD 2 SE ERIE 40.00N 105.02W
07/30/2021 WELD CO PUBLIC
SOCIAL MEDIA POST. CAR STUCK IN FLOODED
INTERSECTION OF MOUNTAIN VIEW BLVD AND
RIDGEVIEW DRIVE. RAIN GAGES INDICATE 3.5 TO
4.5 INCHES OF RAIN HAD FALLEN JUST NORTHWEST
OF THE AREA.
0645 PM FLASH FLOOD 4 SSE BUCKHORN MOUNTAIN 40.56N 105.30W
07/30/2021 LARIMER CO LAW ENFORCEMENT
WASHOUTS OF ROADS AND DRIVEWAYS CROSSING
BUCKHORN CREEK NORTH OF STRINGTOWN GULCH
ROAD.
0715 PM FLOOD 4 W HORSETOOTH MOUNTAIN 40.54N 105.27W
07/30/2021 LARIMER CO 911 CALL CENTER
BUCKHORN CREEK OUT OF ITS BANKS ALONG
BUCKHORN RD.
0742 PM HEAVY RAIN 2 S ERIE 40.00N 105.05W
07/30/2021 M2.05 INCH BROOMFIELD CO PUBLIC
&&
TLHSpecial weather statement, Jul 31, 1:12 AM MDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Denver CO
112 AM MDT Sat Jul 31 2021
COZ042-048-310745-
Logan County CO-Northeast Weld County CO-
112 AM MDT Sat Jul 31 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WELD AND
NORTHWESTERN LOGAN COUNTIES UNTIL 145 AM MDT...
At 112 AM MDT, Doppler radar was tracking a strong thunderstorm 8
miles west of Westplains, or 27 miles south of Kimball, moving
northeast at 20 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Westplains.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4100 10322 4090 10323 4065 10370 4085 10385
4100 10363
TIME...MOT...LOC 0712Z 232DEG 18KT 4083 10366
DANIELSONSpecial weather statement, Jul 31, 2:39 AM MDT, 0 minutes before
Special Weather Statement
National Weather Service Denver CO
239 AM MDT Sat Jul 31 2021
COZ048-050-051-310930-
Phillips County CO-Sedgwick County CO-Logan County CO-
239 AM MDT Sat Jul 31 2021
...SPECIAL WEATHER STATEMENT...
At 236 AM MDT, Doppler radar was tracking a strong thunderstorm near
Crook, or 22 miles south of Sidney, moving northeast at 55 mph.
Half inch hail, winds in excess of 30 mph and locally heavy
rainfall, up to one half inch in 30 minutes, will be possible with
this storm.
Locations impacted include...
Haxtun, Fleming, Sedgwick, Crook, St Petersburg, Proctor, Twin
Buttes, Fairfield and Marks Butte.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare for sudden gusty winds. Secure loose objects and move to a
safe shelter inside a building or vehicle.
Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.
&&
LAT...LON 4069 10302 4100 10303 4100 10247 4056 10252
4054 10284
TIME...MOT...LOC 0836Z 240DEG 48KT 4082 10283
COOPERThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 6:01 PM MDT | Areal Flood Advisory | BOU | Boulder, Broomfield, Weld | 59 min |
| Jul 30, 6:08 PM MDT | Areal Flood Advisory | BOU | Adams, Denver | 82 min |
| Jul 30, 6:48 PM MDT | Areal Flood Advisory | BOU | Douglas, Elbert | 117 min |
| Jul 30, 7:13 PM MDT | Areal Flood Warning | BOU | Larimer | 3 hr |
| Jul 30, 7:35 PM MDT | Areal Flood Advisory | BOU | Boulder | 70 min |
| Jul 30, 7:52 PM MDT | Areal Flood Advisory | BOU | Boulder, Broomfield, Weld | 83 min |
| Jul 30, 7:53 PM MDT | Areal Flood Advisory | BOU | Larimer | 68 min |
| Jul 30, 8:19 PM MDT | Areal Flood Advisory | BOU | Douglas, Jefferson | 42 min |
| Jul 30, 9:34 PM MDT | Areal Flood Advisory | BOU | Adams, Boulder, Broomfield, Denver, Jefferson, Weld | 56 min |
| Jul 30, 9:35 PM MDT | Areal Flood Advisory | BOU | Clear Creek, Gilpin | 3 hr |
| Jul 30, 10:18 PM MDT | Flash Flood Warning | BOU | Boulder, Broomfield, Weld | 3 hr |
| Jul 30, 11:17 PM MDT | Special Weather Statement | BOU | Weld | 28 min |
| Jul 30, 11:24 PM MDT | Areal Flood Advisory | BOU | Weld | 81 min |
| Jul 30, 11:40 PM MDT | Areal Flood Advisory | BOU | Weld | 60 min |
| Jul 31, 1:12 AM MDT | Special Weather Statement | BOU | Logan | 33 min |
| Jul 31, 3:20 AM MDT | Special Weather Statement | BOU | Phillips, Sedgwick | 40 min |
| Jul 31, 3:59 AM MDT | Areal Flood Advisory | BOU | Logan, Phillips, Sedgwick | 74 min |
| Jul 31, 11:49 AM MDT | Flash Flood Warning | BOU | Larimer | 2 hr |
| Jul 31, 12:27 PM MDT | Flash Flood Warning | BOU | Grand | 3 hr |
| Jul 31, 12:29 PM MDT | Areal Flood Advisory | BOU | Grand | 91 min |
| Jul 31, 12:32 PM MDT | Areal Flood Advisory | BOU | Grand | 88 min |
| Jul 31, 12:34 PM MDT | Areal Flood Advisory | BOU | Grand | 86 min |
| Jul 31, 12:39 PM MDT | Areal Flood Advisory | BOU | Park | 81 min |
| Jul 31, 12:42 PM MDT | Areal Flood Advisory | BOU | Park | 93 min |
| Jul 31, 1:05 PM MDT | Areal Flood Advisory | BOU | Larimer | 85 min |
| Jul 31, 1:33 PM MDT | Areal Flood Advisory | BOU | Grand | 87 min |
| Jul 31, 2:16 PM MDT | Flash Flood Warning | BOU | Larimer | 89 min |
| Jul 31, 2:43 PM MDT | Flash Flood Warning | BOU | Larimer | 92 min |
| Jul 31, 2:57 PM MDT | Areal Flood Advisory | BOU | Park | 93 min |
| Jul 31, 3:24 PM MDT | Flash Flood Warning | BOU | Larimer | 81 min |
| Jul 31, 3:29 PM MDT | Areal Flood Advisory | BOU | Boulder | 91 min |
| Jul 31, 3:33 PM MDT | Flash Flood Warning | BOU | Park | 3 hr |
| Jul 31, 3:37 PM MDT | Flash Flood Warning | BOU | Boulder | 3 hr |
| Jul 31, 3:51 PM MDT | Areal Flood Advisory | BOU | Boulder | 84 min |
| Jul 31, 4:31 PM MDT | Areal Flood Advisory | BOU | Park | 89 min |
| Jul 31, 4:42 PM MDT | Areal Flood Advisory | BOU | Park | 93 min |
| Jul 31, 4:52 PM MDT | Areal Flood Advisory | BOU | Park | 83 min |
Nearby
Special Weather Statements in Colorado, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.